# SDR C8GA20090112

- Difficulty date: March 23, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981457075T6
- Condition: Damaged
- Location: Bs 997 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT STR 27L AT BS 997 IS DAMAGED.  REMOVED DAMAGED STRINGER AT 27L FROM BS 980 TO 1008.  FABRICATED AND INSTALLED NEW SECTION OF STRINGER PN BAC1498-145 7075 T6.  NO OTHER DEFECTS WERE NOTED.   ACFT WAS RETURNED TO SERVICE.
